Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Lipschitz minimality of the multiplication maps of unit complex, quaternion and octonion numbers

Haomin Wen

Algebraic & Geometric Topology 14 (2014) 407–420
Bibliography
1 D DeTurck, H Gluck, P Storm, Lipschitz minimality of Hopf fibrations and Hopf vector fields, Algebr. Geom. Topol. 13 (2013) 1369 MR3071130
2 H Gluck, F Warner, W Ziller, The geometry of the Hopf fibrations, Enseign. Math. 32 (1986) 173 MR874686
3 M Gromov, Homotopical effects of dilatation, J. Differential Geom. 13 (1978) 303 MR551562
4 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Birkhäuser (2007) MR2307192
5 R Olivier, Über die Dehnung von Sphärenbbildungen, Invent. Math. 1 (1966) 380 MR0203651
6 B White, Infima of energy functionals in homotopy classes of mappings, J. Differential Geom. 23 (1986) 127 MR845702
7 J A Wolf, Geodesic spheres in Grassmann manifolds, Illinois J. Math. 7 (1963) 425 MR0156294
8 Y C Wong, Isoclinic $n$–planes in Euclidean $2n$–space, Clifford parallels in elliptic $(2n-1)$–space, and the Hurwitz matrix equations, Mem. Amer. Math. Soc. 41, Amer. Math. Soc. (1961) MR0145437